Nonlinear Neumann problems on bounded Lipschitz domains
MetadataShow full metadata
We prove existence and uniqueness, up to a constant, of an entropy solution to the nonlinear and non homogeneous Neumann problem
-div [a(., ∇u)] + β(u) = ƒ in Ω
∂u / ∂va + γ(τu) = g on ∂Ω.
Our approach is based essentially on the theory of m-accretive operators in Banach spaces, and in order preserving properties.
CitationSiai, A. (2005). Nonlinear Neumann problems on bounded Lipschitz domains. Electronic Journal of Differential Equations, 2005(09), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.